MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MAK¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS, INC. MERIT MAK¿; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 00884450012598
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease, elevated cholesterol and asthma.During the procedure- transcatheter aortic valve replacement (tavr), the wire got stuck in the mini stick sheath access and had to be removed.Access had to be regained, without known harm to the patient.

Brand Name
MERIT MAK¿
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key9828861
Report Number9828861
Device Sequence Number2886062
Product Code DRE
UDI-Device Identifier00884450012598
UDI-Public(01)00884450012598
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450012598
Device Catalogue NumberMAK401N-E/C
Device Lot NumberL1693920
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight28
Date Report Sent to FDA03/03/2020